# SDR UIEA2018121002815

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,572 hours, 14,518 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXD1473
- Part serial: 56171
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER SEAT INOP. R&R SECOND OBSERVER O2 MASK BOX ASSY AS PER AMM 35-11-051. LEAK CHECK GOOD.
